Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Having mirena IUD, dark brown discharge with red spots. What is causing this?

I have had mirena iud now for three years. Befor mirena I always very irregular,I was spotting early in the month and now again, but now it s dark brown..its only visible when I wipe... What is causing this? Let me give you a bit of medical background. 4 years ago 4-17-08 i lost a baby I was 4 months pregnant. I had a d&c where they also removed tissue which looked like it had precancerous cells.. On 8-15-08 I became pregnancy was high risk I had preeclamsia. I had an emergency csection at 32 weeks.. Then after 40 days I had mirena inserted.I have no cramping,no pain, just the dark brown discharge with red spots (sometimes)
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  1088
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das
First of all, from your history, it is not clear, what type of precancerous cells were found. If there was any such history, then it was a contraindication for IUD (Ref. I dont know why IUD was inserted after such a bad history.
Secondly, from your current symptoms i think you require a thorough check up. Then it will be clear what is the problem. Because with such a background it is impractical to give any opinion without examining you.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor